Soit une variété de Fano avec différente de l’espace projectif et telle que tout couple de surfaces dans ont des classes fondamentales dans proportionnelles. Soit une application surjective d’une variété projective dans . Nous montrons que toute déformation de de dans (fixés), provient d’automorphismes de . La preuve est obtenue en étudiant la géométrie des variétés intégrales du feuilletage multi-valué défini par la variété des vecteurs tangents des courbes rationnelles minimales de .
Let be a Fano manifold with different from the projective space such that any two surfaces in have proportional fundamental classes in . Let be a surjective holomorphic map from a projective variety . We show that all deformations of with and fixed, come from automorphisms of . The proof is obtained by studying the geometry of the integral varieties of the multi-valued foliation defined by the variety of minimal rational tangents of .
Keywords: minimal rational curves, Fano manifold, deformation of holomorphic maps
Mot clés : courbes rationnelles minimales, variété de Fano, déformation des applications holomorphes
@article{AIF_2007__57_3_815_0, author = {Hwang, Jun-Muk}, title = {Deformation of holomorphic maps onto {Fano} manifolds of second and fourth {Betti} numbers 1}, journal = {Annales de l'Institut Fourier}, pages = {815--823}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {57}, number = {3}, year = {2007}, doi = {10.5802/aif.2278}, zbl = {1126.32011}, mrnumber = {2336831}, language = {en}, url = {http://archive.numdam.org/articles/10.5802/aif.2278/} }
TY - JOUR AU - Hwang, Jun-Muk TI - Deformation of holomorphic maps onto Fano manifolds of second and fourth Betti numbers 1 JO - Annales de l'Institut Fourier PY - 2007 SP - 815 EP - 823 VL - 57 IS - 3 PB - Association des Annales de l’institut Fourier UR - http://archive.numdam.org/articles/10.5802/aif.2278/ DO - 10.5802/aif.2278 LA - en ID - AIF_2007__57_3_815_0 ER -
%0 Journal Article %A Hwang, Jun-Muk %T Deformation of holomorphic maps onto Fano manifolds of second and fourth Betti numbers 1 %J Annales de l'Institut Fourier %D 2007 %P 815-823 %V 57 %N 3 %I Association des Annales de l’institut Fourier %U http://archive.numdam.org/articles/10.5802/aif.2278/ %R 10.5802/aif.2278 %G en %F AIF_2007__57_3_815_0
Hwang, Jun-Muk. Deformation of holomorphic maps onto Fano manifolds of second and fourth Betti numbers 1. Annales de l'Institut Fourier, Tome 57 (2007) no. 3, pp. 815-823. doi : 10.5802/aif.2278. http://archive.numdam.org/articles/10.5802/aif.2278/
[1] On a problem of Noether-Lefschetz type, Compositio Mathematica, Volume 112 (1998), pp. 255-271 | DOI | MR | Zbl
[2] Rational curves of minimal degree and characterization of projective spaces, Math. Annalen, Volume 335 (2006), pp. 937-951 | DOI | MR | Zbl
[3] Geometry of minimal rational curves on Fano manifolds, ICTP Lect. Notes, Volume 6, Abdus Salam Int. Cent. Theoret. Phys.,, Trieste, School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000) (2001), pp. 335-393 | MR | Zbl
[4] On the degrees of Fano four-folds of Picard number 1, J. reine angew. Math., Volume 556 (2003), pp. 225-235 | DOI | MR | Zbl
[5] Holomorphic maps onto varieties of non-negative Kodaira dimension, J. Alg. Geom., Volume 15 (2006), pp. 551-561 | DOI | MR | Zbl
[6] Finite morphisms onto Fano manifolds of Picard number 1 which have rational curves with trivial normal bundles, J. Alg. Geom., Volume 12 (2003), pp. 627-651 | DOI | MR | Zbl
[7] Birationality of the tangent map for minimal rational curves, Asian J. Math., Volume 8 (2004), pp. 51-64 (Special issue dedicated to Yum-Tong Siu) | MR | Zbl
[8] Vector bundles on complex projective spaces, Birkhäuser, Boston, 1980 | MR | Zbl
Cité par Sources :